# SDR QXEA2012022000176

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 25,883 hours, 26,909 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: C19190AB07
- Part serial: 579
- Condition: Failed
- Location: Zone 200
- Part time: 24,490 hours, 25,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S MFD EXCESSIVELY BRIGHT, UNABLE TO DIM.  RETURNED TO FIELD. LANDING UNEVENTFUL. R & R MFD 2 IAW MX TASKCARD 6316101.  OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  PERFORMED LLM RTS TEST IAW MX 6316101 ACFT IS CATEGORY IIID.  RETURNED TO SERVICE.
